Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

The André-Oort conjecture for products of Drinfeld modular curves

Florian Breuer1

1.

Citation Information: Journal für die reine und angewandte Mathematik. Volume 2005, Issue 579, Pages 115–144, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2005.2005.579.115, July 2005

Publication History

Received:
5. Dezember 2002
Revised:
15. Januar 2004
Published Online:
2005-07-27

Abstract

Let Z = X1 × ··· × Xn be a product of Drinfeld modular curves. We characterize those algebraic subvarieties X ⊂ Z containing a Zariski-dense set of CM points, i.e. points corresponding to n-tuples of Drinfeld modules with complex multiplication (and suitable level structure). This is a characteristic p analogue of a special case of the André-Oort conjecture.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
D. Ghioca and T. J. Tucker
Mathematische Annalen, 2007, Volume 339, Number 1, Page 37
[2]
Patrik Hubschmid
Compositio Mathematica, 2013, Volume 149, Number 04, Page 507

Comments (0)

Please log in or register to comment.